MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number ENVEOR-N-US
Health Effect - Clinical Codes Death (1802); Low Blood Pressure/ Hypotension (1914); Aortic Dissection (2491)
Date of Event 06/21/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Product analysis: the device was discarded, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, via right femoral access with previous bilateral femoral stents, the patient died during the procedure due to an aortic dissection.A closure device was used prior to noting the injury.No autopsy was reported.The physician did not attribute the dissection to the delivery catheter system (dcs).
 
Additional Manufacturer Narrative
Additional information was received that during deployment, the physician pushed on the delivery catheter system (dcs) and the wire, per usual process, and as the valve was about to be released, the patient's pressure dropped.The patient was placed on cardiopulmonary bypass (cpb), the case switched to an open procedure, and cardiopulmonary resuscitation (cpr) was performed.The physician did not attribute the dissection to the valve but rather the movement of calcium released in the annulus that tore the fragile tissue in the aortic sinus.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7695570
Report Number2025587-2018-01771
Device Sequence Number16420971
Product Code NPT
UDI-Device Identifier00643169800939
UDI-Public00643169800939
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/03/2019
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008938617
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer07/23/2018
08/08/2018
08/08/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date07/30/2018
10/02/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;